# SDR IPXA2022052182334

- Difficulty date: May 21, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300*
- Aircraft serial: 0815
- Aircraft time: 24,922 hours, 15,270 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Part number: A5461140120000
- Part serial: NSN
- Condition: Cracked
- Location: #1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:1C/3PYLON #1 O/B SIDE INSIDE ACCESS 413CL LOWER METAL PLATE HAS A CRACK.ACCOMPLISHED WELD REPAIRED PER SRM P&W 54-50-00.
